# SDR J7SA2021030900280

- Difficulty date: March 7, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N458FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4238
- Aircraft time: 3,784 hours, 1,879 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Pinched
- Location: Coffeemaker
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO RIGHT GEN OVERLOAD CAS DISPLAYED MOMENTARILY. SPARKS OBSERVED FROM COFFEE MAKER. AIRCRAFT LANDED WITHOUT INCIDENT AT KPBI. GALLEY COFFEE MAKER WIRING PINCHED AND SHOWED SIGNS OF ARCING. PULLED AND COLLARED COFFEE MAKER CIRCUIT BREAKER AND PLACED ON NEF. OPS CHECK OF RIGHT GENERATOR GOOD REF G450 AMM 71-00-00.
